It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


What was your B12 level? If it is between 200 - 400 pg/mL then you are in the gray area and should be getting treatment as neurological damage can occur in that range. If it is higher than that I'd keep an eye on it as your symptoms sure sound like they could be a B12 deficiency.

If you are taking drugs like PPIs, H2 blockers, or metformin then these can cause a B12 deficiency. The stomach meds (1st two above) should not be taken for more than a couple of weeks, as they reduce stomach acid and you need it to digest B12 from your food.





All times are GMT -7. The time now is 12:56 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!